Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 8278161, 7 pages
Research Article

Dirichlet Forms Constructed from Annihilation Operators on Bernoulli Functionals

School of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

Correspondence should be addressed to Caishi Wang

Received 30 September 2016; Accepted 17 January 2017; Published 8 February 2017

Academic Editor: Antonio Scarfone

Copyright © 2017 Caishi Wang and Beiping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caishi Wang and Beiping Wang, “Dirichlet Forms Constructed from Annihilation Operators on Bernoulli Functionals,” Advances in Mathematical Physics, vol. 2017, Article ID 8278161, 7 pages, 2017. doi:10.1155/2017/8278161